ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 12.

Bera, S and Pal, R and Verma, K (2023) On the Automorphism Group of Certain Short C2s. In: International Mathematics Research Notices, 2023 (17). pp. 14515-14546.

Aas, E and Ayyer, A and Linusson, S and Potka, S (2023) Limiting Directions for Random Walks in Classical Affine Weyl Groups. In: International Mathematics Research Notices, 2023 (4). pp. 3092-3137.

Priya, LME (2023) Overcrowding Estimates for the Nodal Volume of Stationary Gaussian Processes. In: International Mathematics Research Notices, 2023 (7). pp. 6132-6163.

Deo, SV (2023) On Density of Modular Points in Pseudo-Deformation Rings. In: International Mathematics Research Notices, 2023 (21). pp. 18443-18499.

Narayanan, EK and Pasquale, A (2022) Hypergeometric Functions of Type BC and Standard Multiplicities. In: International Mathematics Research Notices, 2022 (19). pp. 15111-15154.

Roncal, L and Thangavelu, S (2022) An extension problem and trace Hardy inequality for the sublaplacian on H-type groups. In: International Mathematics Research Notices, 2022 (12). pp. 9598-9602.

Bhattacharyya, T and Krishna Das, B and Sau, H (2021) Toeplitz Operators on the Symmetrized Bidisc. In: International Mathematics Research Notices, 2021 (11). pp. 8763-8805.

Bhosle, UN and Singh, SK (2020) Fourier-mukai transform on a compactified Jacobian. In: International Mathematics Research Notices, 2020 (13). pp. 3991-4015.

Biswas, I and Pingali, VP (2018) Metric Properties of Parabolic Ample Bundles. In: International Mathematics Research Notices, 2020 (23). pp. 9336-9369.

Roncal, L and Thangavelu, S (2018) An extension problem and trace hardy inequality for the sub-laplacian on H-type groups. In: International Mathematics Research Notices, 2020 (14). pp. 4238-4294.

Navilarekallu, Tejaswi (2008) Equivariant Birch-Swinnerton-Dyer Conjecture for the Base Change of Elliptic Curves: An Example. In: International Mathematics Research Notices, 2008 . rnm164-1-rnm164-33.

Kumar, Mohah N and Rao, AP and Ravindra, GV (2007) Arithmetically Cohen-Macaulay bundles on three dimensional hypersurfaces. In: International Mathematics Research Notices, 2007 .

This list was generated on Tue Jun 18 07:46:39 2024 IST.